# SDR ASAA2021081635812

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,877 hours, 14,195 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6847
- Condition: Inoperative
- Location: Lt Wing Fuel
- Part time: 51,703 hours, 15,143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE ON GROUND. LEFT WING HASS 300 LBS LESS THAN RIGHT WING W/ FUEL IN CENTER TANK. FUELER REPORTED "LEFT WING TANK WOULD NOT TAKE THE FUEL TO MAKE IT EVEN". GROUNDED - YES. REVERSED MEL 28-6B MAINTENANCE PROCEDURES. PERFORMED FQIS SYSTEM TEST REF B737-800 AMM 28-41-00-730-801, #1 TANK NOT WITHIN LIMITS. PERFORMED RANK AND COMPENSATOR UNTIS RESISTANCE AND CAPACITANCE CHECK REF AMM 28-41-21-710-801. FOUND COMPENSATOR F15L, AND PROBES F2L AND F5L OUT OF LIMITS. INITIATED MIG-2C 40-0045118. REMOVED AND REPLACED #1 TANK COMPENSATOR F15L, AND PROBES F2L AND F5L REF AMM 28-41-21. ALL PROBES AND COMPENSATOR NOW WITHIN LIMITS. COMPLETED MIG-2C 40-0045118. LEAK CHECK GOOD. FQIS SYSTEM TEST PASS REF AMM 28-41-00-730-801.
